Browsing FEF - Makale Koleksiyonu | Matematik Bölümü / Department of Mathematics by Citation "Rangipour, B. & Sütlü, S. S. (2019). Topological hopf algebras and their hopf-cyclic cohomology. Communications in Algebra, 47(4), 1490-1515. doi:10.1080/00927872.2018.1508581"
Now showing items 1-1 of 1
(Taylor and Francis, 2019-01-29)A natural extension of the Hopf-cyclic cohomology, with coefficients, is introduced to encompass topological Hopf algebras. The topological theory allows to work with infinite dimensional Lie algebras. Furthermore, the ...